# SDR CA001016006

- Difficulty date: September 2, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,340 hours
- Engine: Lyc O320E2D
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: 05310081
- Condition: Worn
- Location: Stop Bolt Contac
- Part time: 10,560 hours
- Component: Rudder, Cessna, 053100681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER WAS ALLOWED TO MOVE BEYOND TRAVEL LIMITS DUE TO WORN HORN P/N 0531008-1.  HORN WAS REPLACED WITH NEW FACTORY PART AND NEW RUDDER STOP NUT P/N MS21042L5 AND BOLT AN5-5A.  RUDDER CHECKED FOR TRAVEL AND SAFETY.  (X)
